# SDR KBM2006F00216

- Difficulty date: June 1, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Scroll
- Part number: 6890550
- Part serial: CAC42024
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE COMPRESSOR SCROLL FITTING FOR HEATER DEMISTER IS CRACKED.  BLEED AIR SYSTEM, REMOVED AND REPLACED.  (K)
